# SDR GUUA93532112909A

- Difficulty date: November 29, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,435 hours, 34,364 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Light
- Condition: Inoperative
- Location: Gear Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR HANDLE LIGHT WILL NOT ILLUMINATE WITH PWR BELOW 90 PERCENT N1 AND PULLED ALL THE WAY BACK.  PERFORMED LANDING GEAR OPS CHECK. TEST FLIGHT SATISFACTORY.
